Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stability of logarithmic differential one-forms


Authors: Fernando Cukierman, Javier Gargiulo Acea and César Massri
Journal: Trans. Amer. Math. Soc. 371 (2019), 6289-6308
MSC (2010): Primary 14Mxx, 37F75, 32S65, 32G13
DOI: https://doi.org/10.1090/tran/7443
Published electronically: January 15, 2019
MathSciNet review: 3937325
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This article deals with the irreducible components of the space of codimension one foliations in a projective space defined by logarithmic forms of a certain degree. We study the geometry of the natural parametrization of the logarithmic components and we give a new proof of the stability of logarithmic foliations, obtaining also that these irreducible components are reduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14Mxx, 37F75, 32S65, 32G13

Retrieve articles in all journals with MSC (2010): 14Mxx, 37F75, 32S65, 32G13


Additional Information

Fernando Cukierman
Affiliation: Universidad de Buenos Aires, Ayacucho 1245, Buenos Aires, Argentina; and CONICET, Godoy Crus 2290, CABA, Argentina
Email: fcukier@dm.uba.ar

Javier Gargiulo Acea
Affiliation: Universidad de Buenos Aires, Ayacucho 1245, Buenos Aires, Argentina; and CONICET, Godoy Crus 2290, CABA, Argentina
Email: jgargiulo@dm.uba.ar

César Massri
Affiliation: Universidad CAECE, Av. de Maya 866, C1038AAK CABA, Argentina; and CONICET, Godoy Crus 2290, Buenos Aires, Argentina
Email: cmassri@dm.uba.ar

DOI: https://doi.org/10.1090/tran/7443
Received by editor(s): June 27, 2017
Received by editor(s) in revised form: October 12, 2017
Published electronically: January 15, 2019
Article copyright: © Copyright 2019 American Mathematical Society